Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood disorders/klonopin,depakote,neurontin etc

Posted by Klonogirl on June 2, 1999, at 17:03:45

In reply to Re: mood disorders/klonopin,depakote,neurontin etc, posted by Klonogirl on December 29, 1998, at 0:57:10

> > > I have bipolar illness and I am scared shitless after reading Paul's
> > > comments on Klonopin. My doctor prescribed Lorazepam and
> > > Klonopin for anxiety and occassional mood swings. I will never
> > > take Klonopin again after reading Paul's story. My doctor is too
> > > liberal sometimes with the medicines he gives me. The frightening thing is
> > > only places like this can I find out what drugs really do. I was going to
> > > take Klonopin every day because I didn't think anything about it.
> > > Anybody know about taking Lorazepam daily.
> > > Robbie
> > Robbie,
> > First of all, most doctors don't get thier degrees from the bottom of cracker jack boxes.
> > What I mean by that is that MOST doctors actually know what they are doing.
> > If I were you, I wouldn't be so ready to just throw away your doctor's reccomendations just because you have read one person's bad experience with the med. Especially when that one persons experience is supposedly so striking. Read the disclaimer at the top of the main page... Don't believe EVERYTHING you read.
> > I am not trying to cast dispersions on Pauls post, I believe what he says, I am simply saying that his account seems a bit, well, 'loud' is a good description. And whatever experience he has had will not neccesarily be anything like your own experience with the very same meds.
> > If you read all the posts here, you will find that no matter what med is discussed, there are many who have the same reactions to it, but there always seem to be at least one or a few who have different experiences with the same med.
> > If you are really uncertain about the regimen your doctor has prescribed, the best course of action is to get a second opinion from another doctor.
> > If your doctor is a competent professional, s/he will not have any problem with you seeking a second opinion.
> > I am bi polar as well. What drove me to seek help in the first place was major depression. What kept me from asking for help in the first place for as long as I did was the fact that I always felt that no matter what anybody was saying, there was no way you could convince me that there was some sort of magic cure in some little pill.
> > I still believe that. BUT, (And believe me, I have a BIG but), I have seen improvement to the point that I am actually able to wake up without having suicide as the very first thought on my mind every morning. I have been in treatment for long enough now to realize that if it were not for the meds and the therapy BOTH together, I would not be were I am today. Either without the other would not have helped me in the way both together have.
> > While I can still say, pills are no magic cure, I also say, "I LOVE my happy pills." I would love to not have to take them, but I am not afraid to take them, and will for as long as it takes.
>
> Well for my two cents I will have to say that Klonopin is a MAJOR step in the drug taking flight. I would give it alot of thought. I just have been going through the weaning process..it is not fun! I was on it for over four years. When I wanted to "try' to get off.....my shrink was less than supportive. He is a big honcho at a major hospital. Well, I am almost ther. I am ....ME..again. I can laugh and be pleasant once more.....wow huh? I still have shakey days. Today was one of them. If you must go on this drug make it short term and explore All of your options. Please...rememeber your Diet and heavens NO caffeine for us.EVER! KG


HEY.......
I AM FREE OF THIS DRUG,,,,,IT TOOK ALMOST 8 MONTHS TO GIVE IT UP.....BUT I AM FREE, WOOWWWW!!!!
I CAN NOT BELIEVE HOW MUCH BETTER I FEEL. I HAVE HAD BOUTS OF SLEEP PROBLEMS BUT I TAKE 1/2 TABLET OF AMBIEN TO HELP WITH THIS. IT OCCURS INFREQUENTLY. I ADMIT I AM MORE CAUTIOUS WITHOUT IT....BUT I THINK THIS WOULD BE A PERSONS NORMAL REACTION TO ANY CIRCUMSTANCES...SUCH AS A BAD PLANE FLIGHT WITH MASSIVE TURBULENCE! good luck everyone.....you can get off this garbage drug if you want to .......just do it ,,,,,,,,,,, s l o w l y KG


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Klonogirl thread:1356
URL: http://www.dr-bob.org/babble/19990814/msgs/6976.html